The final frontier. Deciding when, if and how.
1 post • Page 1 of 1
I have a titan implant, 3.5 months since the surgery. I have not been able to climax since the surgery and it certainly feels like a lack of blood flow to the penis. It feels more like a stick than a hot penis. That's not to say there is no feeling but certainly not as before. I saw someone mentioned Viagra, in another context, and since that is to restore blood flow maybe that would help get more sensation back? I took it before and initially it worked on my ED but that eventually failed thus the implant which left me with this stick. I don't know why I did not think of it before, but would the additional help of the Viagra get some increased blood flow back to the center chamber, I guess that is what everybody is calling the glans, can you tell I haven't been a student of penis architecture? Has anyone tried Viagra with an implant? I'm wondering what the Doc will say if I ask for a script for Viagra? Thanks, Tom